MAUDE Adverse Event Report: TORNIER INC LATITUDE TOTAL ELBOW ULNAR CAP SMALL; PROSTHESIS, ELBOW, CONSTRAINED, CEMENTED

TORNIER INC LATITUDE TOTAL ELBOW ULNAR CAP SMALL; PROSTHESIS, ELBOW, CONSTRAINED, CEMENTED
Catalog Number DKY067
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Post Operative Wound Infection (2446)
Date of Event 01/18/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.A review of the device history is not possible because the lot number was not communicated.Should additional information become available, it will be provided in a supplemental report.H3 other text : device disposition unknown.
 
Event or Problem Description
As reported: "post-operative complication was noticed during the 5-y follow-up visit.Skin excoriation has resulted in an open wound, exposing both bone and the implant, and the ongoing adverse event has worsened.The surgeon confirmed a causal relationship between this complication and the surgery procedure.However, this event was assessed as not related to the implant.The recommended course of action is to continue the long-term administration of ciprofloxacin and introduce doxycycline into the treatment plan.The outcome of the situation is still in progress, and as of now, the patient is not inclined towards the removal of the metalwork.".

Brand Name
LATITUDE TOTAL ELBOW ULNAR CAP SMALL
Common Device Name
PROSTHESIS, ELBOW, CONSTRAINED, CEMENTED
Manufacturer (Section D)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer (Section G)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key19011957
Report Number0001649390-2024-00149
Device Sequence Number15438543
Product Code JDC
UDI-Device Identifier00846832010905
UDI-Public00846832010905
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K171010
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberDKY067
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/04/2024
Initial Report FDA Received Date04/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age84 YR
Patient SexFemale
Patient Weight57 KG